# SDR CA000804012

- Difficulty date: July 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Aircraft time: 5,046 hours
- Engine: Cont IO360GB
- Propeller: Mcauly D2AF34C306
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Accessory Unit
- Condition: Failed
- Location: Vacuum Pump Driv
- Component: Engine, Cont, IO360GB
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - ON SCHEDULED MAINTENANCE, THE VACUUM PUMP ACCESSORY DRIVE GEAR WAS  OBSERVED AS FAILING TO TURN WITH PROPELLER ROTATION.  ENGINE OIL SCREEN COVERED IN METAL PARTICLES, SLIVERS AND FLAKES ALL MAGNETIC.   ENGINE REMOVED, SENT TO TELEDYNE CONTINENTAL FACTORY FOR INSPECTION.
